# SDR DXTA2023051786360

- Difficulty date: May 16, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N503QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0040
- Aircraft time: 6,161 hours, 4,049 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: MB353615022L
- Condition: Faulted
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH THE EMER LTS ARMED AND THE PAX SAFETY SWITCH SELECTED OFF, THE CABIN EMERGENCY LIGHTS REMAIN ILLUMINATED. THE EMERGENCY LIGHTS EXTINGUISH PROPERLY WHEN THE EMER LTS SWITCH IS SELECTED OFF. ALSO, THE EMERGENCY LIGHT ABOVE THE MAIN CABIN DOOR ILLUMINATES INTERMITTENTLY WHEN THE PAX SAFETY SWITCH IS SELECTED ON WITH THE EMER LTS ARMED.  PER MCC REQUEST COMPLIED WITH EMERGENCY LIGHTING POWER SUPPLY BATTERY EXERCISE PROCEDURE TC·FLT-33-1001 REV 2 DATED 200CT2022. FOUND NO DISCREPANCIES. DURING FURTHER TROUBLESHOOTING DUPLICATED THE ISSUE, FOUND THE RELAY KC007 TO BE INTERMITTENT, REF WD 33-50-01-02, REPLACED RELAY KC007 AT LH CB PANEL. EMERGENCY LIGHTS OPERATIONAL TEST IS SATISFACTORY IAW AMM 33-50-00,
